- -

A Kuratowski-Mrówka type characterization of fibrewise compactness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Kuratowski-Mrówka type characterization of fibrewise compactness

Show simple item record

Files in this item

dc.contributor.author Neira U. es_ES
dc.contributor.author Clara M.
dc.date.accessioned 2017-09-11T12:17:14Z
dc.date.available 2017-09-11T12:17:14Z
dc.date.issued 2011-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/86976
dc.description.abstract [EN] In this paper a Kuratowski-Mrówka type characterization of fibrewisecompact topological spaces is presented. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Fibrewise compactness es_ES
dc.subject Kuratowski-Mrówka characterization es_ES
dc.subject Tied filter es_ES
dc.subject Tied ultrafilter es_ES
dc.title A Kuratowski-Mrówka type characterization of fibrewise compactness es_ES
dc.type Artículo es_ES
dc.date.updated 2017-09-11T11:49:30Z
dc.identifier.doi 10.4995/agt.2011.1700
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Neira U.; Clara M. (2011). A Kuratowski-Mrówka type characterization of fibrewise compactness. Applied General Topology. 12(1):41-47. doi:10.4995/agt.2011.1700 es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2011.1700 es_ES
dc.description.upvformatpinicio 41 es_ES
dc.description.upvformatpfin 47 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 12
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.relation.references J. Adámek, H. Herrlich and G. E. Strecker, Abstract and Concrete Categories. The Joy of Cats, Wiley & Sons, 1990. es_ES
dc.relation.references N. Bourbaki, General Topology, Addison Wesley, 1966. es_ES
dc.relation.references D. Buhagiar, The category MAP, Mem. Fac. Sci. Eng. Shimane Univ. Series B: Mathematical Science, 34 (2001), 1–19. es_ES
dc.relation.references E. Cech, Topological spaces, John Wiley and Sons, 1966. es_ES
dc.relation.references M. M. Clementino, E. Giuli and W. Tholen, Topology in a category: compactness, Portugal. Math. 53 (1996), 397–433. es_ES
dc.relation.references Richter, G. (2004). Exponentiability for maps means fibrewise core-compactness. Journal of Pure and Applied Algebra, 187(1-3), 295-303. doi:10.1016/s0022-4049(03)00128-2 es_ES
dc.relation.references S. Willard, General Topology, Addison-Wesley Publishing Company, 1970. es_ES


This item appears in the following Collection(s)

Show simple item record